Convergence Theorems for Fixed Points of Multivalued Mappings in Hilbert Spaces
N. Djitte and
M. Sene
International Journal of Analysis, 2014, vol. 2014, 1-7
Abstract:
Let be a real Hilbert space and a nonempty closed convex subset of . Suppose is a multivalued Lipschitz pseudocontractive mapping such that . An Ishikawa-type iterative algorithm is constructed and it is shown that, for the corresponding sequence , under appropriate conditions on the iteration parameters, holds. Finally, convergence theorems are proved under approximate additional conditions. Our theorems are significant improvement on important recent results of Panyanak (2007) and Sastry and Babu (2005).
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/ANALYSIS/2014/269786.pdf (application/pdf)
http://downloads.hindawi.com/journals/ANALYSIS/2014/269786.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:ijanal:269786
DOI: 10.1155/2014/269786
Access Statistics for this article
More articles in International Journal of Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().